# SDR UALA2013022701177

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,887 hours, 24,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUB FLOOR WEB, CORRODED SEVERAL PLACES BS 1680, RBL 40 - 60.   REMOVED AND REPLACED WEB IAW 51-40 02 AND ECRA 5330-04259.  REPAIR DOUBLER INSTALLED.  MAJOR REPAIR.
